Global Journal of Pure and Applied Mathematics

 

Volume 5  Number 2 (2009)

 

Generating Funcations of the Dual Symplectic Rook Monoid
pp. 95-100
Authors: Zhenheng Li and Bahzad Torkian

Positive Solutions to an Elliptic Biological Model
pp. 101-108
Authors: Benjamin Chase and Joon H. Kang

One Example Of An L-Space
pp. 109-114
Authors: Nuno C. Freire and M. F. Veiga

Cosmology with Dark Energy and Dark Matter
pp. 115-124
Authors: Ravi Kant Mishra, Amritbir Singh and Arunesh Kumar Pandey

Direct Product of Finite Intuitionistic Fuzzy Bck-Algebras
pp. 125-138
Authors: Bavanari Satyanarayana and Ravutla Durga Prasad

Quasi-Static Thermal Stresses in a Thick Rectangular Plate
pp. 139-147
Authors: Kishor R. Gaikwad and Kirtiwant P. Ghadle

On Stability of Two-Species Competing Ecological Model: A Real Case-Study of Daphnia Species-A Computational Approach
pp. 149-152
Authors: B. Bhaskara Rama Sarma and N. Ch. Pattabhiramacharyulu

Foreign Institutional Investments and Stock Returns in India: A Causality Test
pp. 153-162
Authors: P. K. Mishra, K. B. Das and B. B. Pradhan

Distributional Hankel Type Transformation and Hankel Type Convolution
pp. 163-179
Authors: B.B. Waphare

 [UP]  

 

 

 All rights are reserved with Research India Publications                             Home  Journals  Contact